# SDR SIMA981822

- Difficulty date: July 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N272AE
- Make and model: Saab 340B
- Aircraft serial: 340B272
- System (JASC): 3240 · Landing Gear Brake System
- Part: O-Ring
- Part number: MS287786
- Condition: Damaged
- Location: Rt Brake
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3576 - REQUIRES A LOT OF RIGHT FOOT PRESSURE TO GET THE RIGHT BRAKES TO ACTIVATE.  SEEMS AT TIMES THERE IS LITTLE OR NO RIGHT BRAKE.  REMOVED AND REPLACED CUT O-RING ON NR 4 BRAKE BLEED PORT TO HOUSING FITTING.  BLED RIGHT BRAKE ASSY.  LEAK AND OPERATIONAL CHECK NORMAL.  (X)
